Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 2011, Volume 79, Issue 5

Simple Bounds on the Value of a Reputation
p. 1627-1641

Olivier Gossner

We introduce entropy techniques to study the classical reputation model in which a long‐run player faces a series of short‐run players. The long‐run player's actions are possibly imperfectly observed. We derive explicit lower and upper bounds on the equilibrium payoffs to the long‐run player.

Log In To View Full Content